Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 12 found articles
 
 
  Generalized boundary values of the solutions of semilinear elliptic equations from weighted functional spaces
 
 
Title: Generalized boundary values of the solutions of semilinear elliptic equations from weighted functional spaces
Author: Lopushans’ka, H. P.
Appeared in: Ukrainian mathematical journal
Paging: Volume 61 (2009) nr. 4 pages 566-591
Year: 2009
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands